# SDR FDEA202103040567

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 113T320124
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, #7 SLAT, INNER COVE PANEL, SEAL SUPPORT ANGLE IS CRACKED REPAIRED SEAL SUPPORT ANGLE IAW EA H-5720-T0360166-P1.
